# SDR AALA971823

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN AFT CARGO BILGE STA 990A, STR 29R.  FABRICATED REPAIR PARTS, CUT, FIT, AND DRILLED NEW SECTION OF STR 29R.  INSTALLED NEW SECTION OF STRINGER WITH REPAIR PARTS IAW SRM 53-10-3, FIG 1.  TST:  51,239 HOURS.  CYCLES:  31,088.  (X)
